MathSciNet Relay Station
MathSciNet bibliographic data
MR1862246 11J91
Zudilin, V. V. Reduction of factorials. (Russian) Mat. Sb. 192 (2001), no. 8, 95--122; translation in Sb. Math. 192 (2001), no. 7-8, 1181–1207
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement